On strictly singular operators
Compositio Mathematica, Volume 23 (1971) no. 2, p. 169-183
@article{CM_1971__23_2_169_0,
     author = {Van Dulst, D.},
     title = {On strictly singular operators},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {2},
     year = {1971},
     pages = {169-183},
     zbl = {0212.46402},
     mrnumber = {288621},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_2_169_0}
}
Van Dulst, D. On strictly singular operators. Compositio Mathematica, Volume 23 (1971) no. 2, pp. 169-183. http://www.numdam.org/item/CM_1971__23_2_169_0/

G.F.C. De Bruyn [1] Riesz properties of linear operators, J. London Math. Soc. 44 (1969), 460-466. | MR 238116 | Zbl 0172.16705

D. Van Dulst [2] Perturbation theory and strictly singular operators in locally convex spaces, Studia Math. 38 (1970), 341-372. | MR 273454 | Zbl 0214.38802

S. Goldberg [3] Unbounded linear operators, theory and applications, McGraw-Hill, 1966. | MR 200692 | Zbl 0925.47001

T. Kato [4] Perturbation theory for nullity, deficiency and other quantities of linear operators, Journ. d'Anal. Math. 6 (1958), 273-322. | MR 107819 | Zbl 0090.09003